# SDR FDEA202007181595

- Difficulty date: July 18, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEU0311400C
- Condition: Delaminated
- Location: Main Ceck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANELS, FLOORBOARD 231HF IS DELAMINATED AND HAS ANTI-SKID TAPE   MISSING.  FABRICATED NEW MAIN DECK FLOOR PANEL 231HF, REF DWG SRZ-25-005.  MAJOR REPAIR
